# SDR UALA2011050202129

- Difficulty date: May 1, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,867 hours, 13,176 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING RUBBER SMELL AT ROWS 31 TO 33.  CALL LIGHT ON AT SEAT 33C WITHOUT CALL BUTTON, SEAT VIDEO 33C WENT BLANK AND SMELL DISSIPATED.  CREW REPORTED  CALL LIGHT WAS ABLE TO BE RESET.  CHECKED VICINITY OF ROWS 31C THRU 33C ALL PCU AND VIDEO FUNCTIONS NORMAL.  NO BURNING ODOR NOTICED.
